MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An accustick ii w/o guidewire was selected for use.During the procedure, it was noted that the wire is jammed in the sheath and the sheath comes out.The device was replaced with the same product, however, the same issue was encountered.The procedure was not completed due to this event.There were no complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.One accustick device was returned for analysis: introducer cannula, dilator and sheath and no issues were found.The device was inspected under microscope and no issues or damages were observed.
 
Event or Problem Description
It was reported that the procedure was cancelled.An accustick ii w/o guidewire was selected for use.During the procedure, it was noted that the wire is jammed in the sheath and the sheath comes out.The device was replaced with the same product, however, the same issue was encountered.The procedure was not completed due to this event.There were no complications reported.It was further reported, that the sheath could not penetrate into the body and this malfunction occurred continuously with the same product, however, the procedure was completed with another product.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13419884
Report Number2134265-2022-00877
Device Sequence Number4676146
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public08714729157625
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0028477903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer02/12/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown